# SDR CALA2020011000116

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 23,696 hours, 8,240 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONTINUE EGT REACHED 918 THEN REDUCE N1 TO 84.0 EGT 1 ENG EGT RE MAIN 250+ PERFORM ENGINE #1 BITE FOUND MAINT MSG 77-20861 , 77-20871 AND 73-31371 ALSO INPUT MONTIORING S3 AND S4 PROBES WERE READING DASHES. REF AMM77-21-01-200-801 PERFORMED ELECTRICAL CHECKS  UP TO STEP G (C) FOUND S3 AND S4 PROBES RESISTANCE OUT OF LIMITS. ADD FAULT: 77-20861,77-20871,73-31371 REMOVED AND REPLACED S4 PROBE PER AMM 77-21-01. S3 PROBE STILL NEEDS TO BE REPLACED, NIS IN EWR, PART AOG. REQUIRES ( EEC TEST, TASK  73-21-00-700-804-F00 ). ROTABLE PARTS CHANGE WAS INDICATED - TT # 1040415  SN OFF 3767 IPC REFERENCE # 7700 AS PER M.M. CH 77-21-01-000-801-F00 AND 400-801-F00. PER POWER REMOVED AND REPLACED THE S3 T49.5 PROBE ASSY. ON THE #1 ENGINE PROBE, THERMOCO  OFF 29-7721-9-9001 9305 ON 29-7721-9-9001 3065 TEST. PLANT REF TABLE.71-00-00-800-811-FOO, NEED TO COMPLY WITH ECC ROTABLE PARTS CHANGE WAS INDICATED - TT # 1040826  SN OFF 9305 PERFORMED EEC TEST AS PER MM-73-21-00-700-804-FOO ALL TAST PASSE D. ALSO RAN # 1 ENGINE AND MONITORED T49.5 PARAMETERS, ALL WITHI N LIMITS PER FIM77-05-00-810-801-FOO PARA E (12)
